Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Sudden weight loss, tingling sensation in stomach, loss of appetite. Due to usage of marijuana?

Hello. I am going to my doctor today. I ve suddenly lost weight I have a tingly sensation in my stomach and I don t want to eat anything. Im 6 ft tall andI weighed about 245lbs give or take a few. Within 1-2 I ve lost over 25lbs and I m not working out at all. I was a heavy drinker and stopped drinking because transitioned into marijuana. But I have 2 days that I don t smoke . ?Also I haven t lost weight in a long period of time. What could this be? Please help
Asked On : Mon, 11 Feb 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Weight loss - due to reduced appetite, tingling sensation - due to neuropathy, etc, are all the side effects of taking marijuana. I believe that you may need to consult a psychiatrist to go off of the medications and get symptomatic treatment for withdrawals. Consult a psychiatrist might also help determine if you need rehabilitation to help with the withdrawal and recover process.

I hope this helps. Take care and have a lovely day!
Answered: Sun, 30 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor